# SDR SWIA202056006

- Difficulty date: November 19, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED ON AIRCRAFT  FOR PANEL 642 AZ    (C-CHECK) RO 2/5/2021   INSTALLED NEW ANGLE CC670-10338-2  REF DWG CC670-10320 REV F DATE 2015 NOV 5. HI-LITE INSTALLATION REF CRJ-700 SRM TASK 51-42-21-001-001-A01 / COMPLIED WITH SKY CARD 28-900-100-SKY (CL600-2C10) FUEL CELL ACCESS / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
